Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Headache, stiff neck, fuzzy face, ear pain, nausea

A couple weeks ago I started getting headaches on left side of my head. My neck is kind of stiff, my face sometimes feels fuzzy on the left side. Sometimes it hurts in my ear, sometimes my jaw , my cheek , and sometimes the left forehead . It is often accompanied by nausea. Almost never have headaches. No real changes in diet. Changed jobs a few months ago. Standing and repetitive motion for several hours at a time. Spending a lot of time on computer at home. What do you think?
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thanks for writing to HCM
There looks to be a component of tension headache, and tierdness.
You need to get done your blood pressures checked.
You have not mentioned your age?
Working a lot on computer gives a lot of strain to the body.
Get ENT consultation done.
In doubt do reply.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor